| Catalog Number |
8065982665 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during cataract surgery, an ophthalmic knives were extra dull.The surgery was completed on the same day with an alternative knife and here was no patient harm.
Additional Manufacturer Narrative
Additional information is provided in sections d.9, h.3, h.6 and h.11.Three unopened knives were received for the report of the knives in this box has been extra dull.Samples were visually inspected and all were found to be conforming.Functional penetration testing was then performed and all were found to be conforming.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The returned unopened samples were found to be conforming, therefore extra dull knives as described in the complaint was not confirmed.However since the actual complaint samples were not returned, a root cause cannot be determined for the complaint as described by the customer.The unopened samples were found conforming; however because the actual complaint samples were not returned the exact root cause for this complaint is unknown, specific action with regards to this complaint cannot be taken.All knives are 100% inspected by trained operators using a minimum of 10x magnification during manufacturing.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.The manufacturer internal reference number is: (b)(4).